Alert archive / Louisiana / River Flood Warnings in 2017
River Flood Warning 10, NWS Lake Charles, LA
NWS Lake Charles, LA issued this river flood warning at Jan 19, 2017, 8:59 AM CST for Vernon Parish, Louisiana. It took effect at Jan 19, 2017, 3:10 PM CST. It was in force for 4 days.
The area
The outline as issued.
The facts
- Issued
- Jan 19, 2017, 8:59 AM CST (14:59 UTC)
- In effect from
- Jan 19, 2017, 3:10 PM CST
- Expired
- Jan 23, 2017, 5:24 AM CST
- In force
- 4 days
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Flood severity
- Moderate
County Vernon Parish, LA
The radar
The Ft Polk radar (KPOE), 48 km from the middle of the area, began a volume at 15:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Bayou Anacoco near Rosepine (RPIL1). The gauge peaked at 18.39 ft at Jan 21, 2017, 9:00 AM CST.
- Action stage
- 17 ft
- Minor stage
- 17 ft
- Moderate stage
- 21 ft
- Major stage
- 24 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08028000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
894 WGUS44 KLCH 191459 FLWLCH BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE LAKE CHARLES LA 859 AM CST THU JAN 19 2017 ...The National Weather Service in Lake Charles has issued a flood warning for the following rivers in Louisiana... Bayou Anacoco Near Rosepine LAC115-200459- /O.NEW.KLCH.FL.W.0010.170119T2110Z-170123T1124Z/ /RPIL1.2.ER.170119T2110Z.170121T0600Z.170122T2324Z.NO/ 859 AM CST THU JAN 19 2017 The National Weather Service in Lake Charles has issued a * Flood Warning for the Bayou Anacoco Near Rosepine. * From this afternoon to late Sunday night...or until the warning is cancelled. * At 8:45 AM Thursday the stage was 14.9 feet. * Moderate flooding is forecast. * Flood stage is 17.0 feet. * Forecast...rise above flood stage by late this afternoon and continue to rise to near 21.0 feet by early Saturday morning. The river will fall below flood stage by Sunday afternoon. * Impact...At stages near 21.0 feet...Moderate flood damage along the bayou begins at this level. * Impact...At stages near 20.0 feet...Hawks Road near the gauge becomes flooded. * Impact...At stages near 17.0 feet...Minor flooding of agricultural and forested areas near the bayou will occur. && LAT...LON 3109 9341 3091 9356 3083 9358 3088 9333 3103 9327 $$
5 follow-up statements
952 WGUS84 KLCH 200151 FLSLCH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 751 PM CST THU JAN 19 2017 ...The flood warning continues for the following rivers in Louisiana... Bayou Anacoco Near Rosepine LAC115-201551- /O.EXT.KLCH.FL.W.0010.000000T0000Z-170123T0913Z/ /RPIL1.2.ER.170120T0800Z.170121T1200Z.170122T2113Z.NO/ 751 PM CST THU JAN 19 2017 The Flood Warning continues for The Bayou Anacoco Near Rosepine. * UNTIL LATE SUNDAY NIGHT...or until the warning is cancelled. * At 6:45 PM Thursday the stage was 16.0 feet. * Moderate flooding is forecast. * Flood stage is 17.0 feet. * Forecast...The bayou will rise above flood stage late tonight and continue to rise to near 21.1 feet by Saturday morning. The river will fall below flood stage by Sunday afternoon. * Impact...At stages near 21.0 feet...Moderate flood damage along the bayou begins at this level. * Impact...At stages near 20.0 feet...Hawks Road near the gauge becomes flooded. && LAT...LON 3109 9341 3091 9356 3083 9358 3088 9333 3103 9327 $$
676
WGUS84 KLCH 210249
FLSLCH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
849 PM CST FRI JAN 20 2017
...The flood warning continues for the following rivers in
Louisiana...Texas...
Bayou Anacoco Near Rosepine
Sabine River Near Deweyville
Calcasieu River Near Glenmora
Calcasieu River At Old Town Bay
Pine Island Bayou Near Sour Lake
LAC079-211649-
/O.CON.KLCH.FL.W.0011.000000T0000Z-000000T0000Z/
/GLML1.1.ER.170120T0207Z.170123T1200Z.000000T0000Z.NO/
849 PM CST FRI JAN 20 2017
The Flood Warning continues for
The Calcasieu River Near Glenmora.
* until further notice...or until the warning is cancelled.
* At 7:45 PM Friday the stage was 13.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast...The river will continue rising to near 14.0 feet by
Monday morning then begin falling.
* Impact...At stages near 14.0 feet...Some roads upstream from
Glenmora, including Strothers Crossing Road near the community of
Calcasieu and Price Crossing Road near Hineston have two to three
feet of water over the road and are subject to being closed.
Flooding of forested areas near the river will also occur.
* Impact...At stages near 12.0 feet...When the river is rising and
the gauge reading is forecast to reach 12 feet or higher. Roads
upstream from Glenmora, including Strothers Crossing Road near the
community of Calcasieu and Price Crossing Road near Hineston have
water on them and are subject to being closed. Also, flooding of
forested areas near the river will occur.
&&
LAT...LON 3113 9279 3090 9269 3090 9262 3105 9265 3115 9275
$$
LAC019-211648-
/O.CON.KLCH.FL.W.0012.170121T2200Z-000000T0000Z/
/OTBL1.1.ER.170121T2200Z.170124T0000Z.000000T0000Z.NO/
849 PM CST FRI JAN 20 2017
The Flood Warning continues for
The Calcasieu River At Old Town Bay.
* from Saturday until furter notice...or until the warning
is cancelled.
* At 6:00 PM Friday the stage was estimated 4.1 feet.
* Flood stage is 4.0 feet.
* Forecast...The river will to 4.4 feet on monday.
* Impact...At stages near 4.0 feet...Minor flooding of Goos Ferry
Road will occur.
* Impact...At stages near 3.5 feet...Ponding of water on low spots
along Goos Ferry Road will occur.
&&
LAT...LON 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314
$$
LAC115-211648-
/O.EXT.KLCH.FL.W.0010.000000T0000Z-170122T2100Z/
/RPIL1.1.ER.000000T0000Z.170121T1200Z.170122T0900Z.NO/
849 PM CST FRI JAN 20 2017
The Flood Warning continues for
The Bayou Anacoco Near Rosepine.
* until sunday afternoon...or until the warning is cancelled.
* At 7:45 PM Friday the stage was 17.7 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast...The river will continue rising to near 18.1 feet by
tomorrow morning. The river will fall below flood stage Sunday
morning.
* Impact...At stages near 17.0 feet...Minor flooding of agricultural
and forested areas near the bayou will occur.
&&
LAT...LON 3109 9341 3091 9356 3083 9358 3088 9333 3103 9327
$$
LAC011-019-TXC351-361-211648-
/O.EXT.KLCH.FL.W.0013.170124T0600Z-000000T0000Z/
/DWYT2.1.ER.170124T0600Z.170124T1800Z.000000T0000Z.NO/
849 PM CST FRI JAN 20 2017
The Flood Warning continues for
The Sabine River Near Deweyville.
* from late Onday night or until further notice...or until the warning
is cancelled.
* At 7:45 PM Friday the stage was 21.9 feet.
* Minor flooding is forecast.
* Flood stage is 24.0 feet.
* Forecast...rise above flood stage by early Tuesday morning and
continue to rise to near 24.1 feet by Tuesday early afternoon.
additional rises are possible thereafter.
* Impact...At stages near 24.0 feet...Minor lowland flooding will
occur.
* Impact...At stages near 23.0 feet...The river is at bankfull
stage.
&&
LAT...LON 3062 9378 3031 9381 3011 9378 3011 9364
3057 9363
$$
TXC199-245-211648-
/O.CON.KLCH.FL.W.0014.170123T0600Z-170125T1200Z/
/SOLT2.1.ER.170123T0600Z.170124T0600Z.170125T0000Z.NO/
849 PM CST FRI JAN 20 2017
The Flood Warning continues for
The Pine Island Bayou Near Sour Lake.
* from late Sunday night to Monday morning...or until the warning
is cancelled.
* At 7:45 PM Friday the stage was 21.1 feet.
* Minor flooding is forecast.
* Flood stage is 25.0 feet.
* Forecast...rise above flood stage by early Monday morning and
continue to rise to near 25.5 feet by early Tuesday morning.the
river will fall below flood stage by Tuesday evening.
* Impact...At stages near 25.0 feet...Water inundates roads in
lowland areas near the river. Low spots on Old Sour Lake Road are
under water.
* Impact...At stages near 22.0 feet...River is at bankfull stage.
&&
LAT...LON 3012 9445 3024 9423 3021 9407 3013 9406 3004 9445
$$154
WGUS84 KLCH 211501
FLSLCH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
901 AM CST SAT JAN 21 2017
...The flood warning continues for the following rivers in
Louisiana...Texas...
Calcasieu River At Old Town Bay
Bayou Anacoco Near Rosepine
Sabine River Near Deweyville
Pine Island Bayou Near Sour Lake
...The flood warning continues for the following rivers in
Louisiana..
Calcasieu River Near Glenmora
LAC079-220501-
/O.CON.KLCH.FL.W.0011.000000T0000Z-000000T0000Z/
/GLML1.1.ER.170120T0207Z.170123T0600Z.000000T0000Z.NO/
901 AM CST SAT JAN 21 2017
The Flood Warning continues for
The Calcasieu River Near Glenmora.
* Until further notice...or until the warning is cancelled.
* At 8:45 AM Saturday the stage was 15.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast...The river will continue rising to near 15.5 feet by
early Monday morning then begin falling.
* Impact...At stages near 16.0 feet...When the river is rising and
forecast to reach 16 feet, portions of Highway 112 between Highway
121 and Beechwood Church is subject to flooding.
* Impact...At stages near 15.0 feet...Flooding of secondary roads
near the river and its tributaries begins, including Ashmore Road.
Strothers Crossing Road near Calcasieu and Price Crossing Road near
Hineston have several feet of water over them and subject to
washouts.
* Impact...At stages near 14.0 feet...Some roads upstream from
Glenmora, including Strothers Crossing Road near the community of
Calcasieu and Price Crossing Road near Hineston have two to three
feet of water over the road and are subject to being closed.
Flooding of forested areas near the river will also occur.
* Impact...At stages near 12.0 feet...When the river is rising and
the gauge reading is forecast to reach 12 feet or higher. Roads
upstream from Glenmora, including Strothers Crossing Road near the
community of Calcasieu and Price Crossing Road near Hineston have
water on them and are subject to being closed. Also, flooding of
forested areas near the river will occur.
* Impact...At stages near 12.0 feet...When the river is falling and
the gauge reading is forecast to be near 12 feet, flooding of
forested areas near the river will occur.
&&
LAT...LON 3113 9279 3090 9269 3090 9262 3105 9265 3115 9275
$$
LAC019-220501-
/O.EXT.KLCH.FL.W.0012.170122T0400Z-000000T0000Z/
/OTBL1.1.ER.170122T0400Z.170124T1200Z.000000T0000Z.NO/
901 AM CST SAT JAN 21 2017
The Flood Warning continues for
The Calcasieu River At Old Town Bay.
* From this evening until further notice...or until the warning is
cancelled.
* Flood stage is 4.0 feet.
* Impact...At stages near 4.0 feet...Minor flooding of Goos Ferry
Road will occur.
* Impact...At stages near 3.5 feet...Ponding of water on low spots
along Goos Ferry Road will occur.
&&
LAT...LON 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314
$$
LAC115-220501-
/O.EXT.KLCH.FL.W.0010.000000T0000Z-170123T2247Z/
/RPIL1.1.ER.000000T0000Z.170122T0000Z.170123T1047Z.NO/
901 AM CST SAT JAN 21 2017
...Flood Warning extended until Monday afternoon...The Flood Warning
continues for
The Bayou Anacoco Near Rosepine.
* Until Monday afternoon...or until the warning is cancelled.
* At 8:45 AM Saturday the stage was 18.4 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast...The river will continue rising to near 18.8 feet by this
evening. The river will fall below flood stage Monday morning.
* Impact...At stages near 17.0 feet...Minor flooding of agricultural
and forested areas near the bayou will occur.
&&
LAT...LON 3109 9341 3091 9356 3083 9358 3088 9333 3103 9327
$$
LAC011-019-TXC351-361-220500-
/O.EXT.KLCH.FL.W.0013.170122T2100Z-000000T0000Z/
/DWYT2.1.ER.170122T2100Z.170124T0600Z.000000T0000Z.NO/
901 AM CST SAT JAN 21 2017
The Flood Warning continues for
The Sabine River Near Deweyville.
* From Sunday afternoon until further notice...or until the warning
is cancelled.
* At 7:45 AM Saturday the stage was 22.9 feet.
* Minor flooding is forecast.
* Flood stage is 24.0 feet.
* Forecast...rise above flood stage by tomorrow afternoon and
continue to rise to near 24.4 feet by early Tuesday morning.
* Impact...At stages near 24.0 feet...Minor lowland flooding will
occur.
* Impact...At stages near 23.0 feet...The river is at bankfull
stage.
&&
LAT...LON 3062 9378 3031 9381 3011 9378 3011 9364
3057 9363
$$
TXC199-245-220500-
/O.EXT.KLCH.FL.W.0014.170121T1459Z-170126T0300Z/
/SOLT2.1.ER.170121T1400Z.170122T1200Z.170125T1500Z.NO/
901 AM CST SAT JAN 21 2017
...Flood Warning extended until Wednesday evening...The Flood Warning
continues for
The Pine Island Bayou Near Sour Lake.
* From this morning until Wednesday evening...or until the warning is
cancelled.
* At 8:45 AM Saturday the stage was 25.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 25.0 feet.
* Forecast...The river will continue rising to near 26.0 feet by
Monday morning. The river will fall below flood stage late
Wednesday morning.
* Impact...At stages near 25.0 feet...Water inundates roads in
lowland areas near the river. Low spots on Old Sour Lake Road are
under water.
* Impact...At stages near 22.0 feet...River is at bankfull stage.
&&
LAT...LON 3012 9445 3024 9423 3021 9407 3013 9406 3004 9445
$$604
WGUS84 KLCH 220151
FLSLCH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
751 PM CST SAT JAN 21 2017
...The flood warning continues for the following rivers in
Louisiana...Texas...
Bayou Anacoco Near Rosepine
Sabine River Near Deweyville
Pine Island Bayou Near Sour Lake
LAC115-221551-
/O.EXT.KLCH.FL.W.0010.000000T0000Z-170123T0300Z/
/RPIL1.1.ER.000000T0000Z.170121T1545Z.170122T1500Z.NO/
751 PM CST SAT JAN 21 2017
The Flood Warning continues for
The Bayou Anacoco Near Rosepine.
* until sunday evening...or until the warning is cancelled.
* At 6:45 PM Saturday the stage was 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast...The river will continue to fall to below flood stage by
tomorrow late morning.
* Impact...At stages near 17.0 feet...Minor flooding of agricultural
and forested areas near the bayou will occur.
&&
LAT...LON 3109 9341 3091 9356 3083 9358 3088 9333 3103 9327
$$
LAC011-019-TXC351-361-221550-
/O.EXT.KLCH.FL.W.0013.170123T0600Z-170127T0600Z/
/DWYT2.1.ER.170123T0600Z.170124T0600Z.170126T1800Z.NO/
751 PM CST SAT JAN 21 2017
...Flood Warning extended until late Thursday night...The Flood
Warning continues for
The Sabine River Near Deweyville.
* from late Sunday to to late Thursday night...or until the
warning is cancelled.
* At 6:45 PM Saturday the stage was 23.4 feet.
* Minor flooding is forecast.
* Flood stage is 24.0 feet.
* Forecast...rise above flood stage by early Monday morning and
continue to rise to near 24.2 feet by early Tuesday morning.the
river will fall below flood stage by Thursday early afternoon.
* Impact...At stages near 24.0 feet...Minor lowland flooding will
occur.
* Impact...At stages near 23.0 feet...The river is at bankfull
stage.
&&
LAT...LON 3062 9378 3031 9381 3011 9378 3011 9364
3057 9363
$$
TXC199-245-221550-
/O.EXT.KLCH.FL.W.0014.000000T0000Z-170125T1800Z/
/SOLT2.1.ER.170121T1400Z.170122T1800Z.170125T0600Z.NO/
751 PM CST SAT JAN 21 2017
The Flood Warning continues for
The Pine Island Bayou Near Sour Lake.
* until Wednesday afternoon...or until the warning is cancelled.
* At 6:45 PM Saturday the stage was 25.4 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 25.0 feet.
* Forecast...The river will continue rising to near 25.8 feet by
tomorrow early afternoon. The river will fall below flood stage
early Wednesday morning.
* Impact...At stages near 25.0 feet...Water inundates roads in
lowland areas near the river. Low spots on Old Sour Lake Road are
under water.
* Impact...At stages near 22.0 feet...River is at bankfull stage.
&&
LAT...LON 3012 9445 3024 9423 3021 9407 3013 9406 3004 9445
$$193
WGUS84 KLCH 221628
FLSLCH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1028 AM CST SUN JAN 22 2017
...The flood warning is cancelled for the following rivers in
Louisiana...
Bayou Anacoco Near Rosepine
...The flood warning continues for the following rivers in
Louisiana...Texas...
BAYOU DES CANNES NEAR Eunice
Calcasieu River Near Oakdale
Calcasieu River Near Salt Water Barrier
Mermentau River Near Mermentau
Sabine River Near Deweyville
Pine Island Bayou Near Sour Lake
...The flood warning continues for the following rivers in
Louisiana..
Calcasieu River Near Glenmora
Calcasieu River At Old Town Bay
LAC079-230628-
/O.CON.KLCH.FL.W.0011.000000T0000Z-000000T0000Z/
/GLML1.2.ER.170120T0207Z.170122T0715Z.000000T0000Z.NO/
1028 AM CST SUN JAN 22 2017
The Flood Warning continues for
The Calcasieu River Near Glenmora.
* Until further notice...or until the warning is cancelled.
* At 9:45 AM Sunday the stage was 16.5 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast...The river will continue rising to near 16.6 feet by this
afternoon. Additional rises may be possible thereafter.
* Impact...At stages near 16.0 feet...When the river is rising and
forecast to reach 16 feet, portions of Highway 112 between Highway
121 and Beechwood Church is subject to flooding.
* Impact...At stages near 15.0 feet...Flooding of secondary roads
near the river and its tributaries begins, including Ashmore Road.
Strothers Crossing Road near Calcasieu and Price Crossing Road near
Hineston have several feet of water over them and subject to
washouts.
* Impact...At stages near 14.0 feet...Some roads upstream from
Glenmora, including Strothers Crossing Road near the community of
Calcasieu and Price Crossing Road near Hineston have two to three
feet of water over the road and are subject to being closed.
Flooding of forested areas near the river will also occur.
* Impact...At stages near 12.0 feet...When the river is rising and
the gauge reading is forecast to reach 12 feet or higher. Roads
upstream from Glenmora, including Strothers Crossing Road near the
community of Calcasieu and Price Crossing Road near Hineston have
water on them and are subject to being closed. Also, flooding of
forested areas near the river will occur.
* Impact...At stages near 12.0 feet...When the river is falling and
the gauge reading is forecast to be near 12 feet, flooding of
forested areas near the river will occur.
&&
LAT...LON 3113 9279 3090 9269 3090 9262 3105 9265 3115 9275
$$
LAC003-230627-
/O.EXT.KLCH.FL.W.0015.170122T1924Z-000000T0000Z/
/OKDL1.1.ER.170122T1924Z.170123T1200Z.000000T0000Z.NO/
1028 AM CST SUN JAN 22 2017
The Flood Warning continues for
The Calcasieu River Near Oakdale.
* Until further notice...or until the warning is cancelled.
* Flood stage is 12.0 feet.
* Impact...At stages near 14.0 feet...Low secondary roads near the
river begin to flood. Several houses in close proximity to the
river are subject to flooding.
* Impact...At stages near 12.0 feet...Minor lowland flooding, mainly
forested areas along the river will occur. Park and picnic ground
off of Highway 10 begins to flood.
&&
LAT...LON 3090 9269 3088 9270 3077 9272 3077 9267 3090 9265
$$
LAC019-230627-
/O.CON.KLCH.FL.W.0012.000000T0000Z-000000T0000Z/
/OTBL1.1.ER.000000T0000Z.170127T0600Z.000000T0000Z.NO/
1028 AM CST SUN JAN 22 2017
The Flood Warning continues for
The Calcasieu River At Old Town Bay.
* Until further notice...or until the warning is cancelled.
* Flood stage is 4.0 feet.
* Impact...At stages near 6.0 feet...Goos Ferry Road becomes
impassable.
* Impact...At stages near 5.0 feet...Water over lowest portions of
Goos Ferry Road. Cars should be moved to higher ground.
* Impact...At stages near 4.0 feet...Minor flooding of Goos Ferry
Road will occur.
* Impact...At stages near 3.5 feet...Ponding of water on low spots
along Goos Ferry Road will occur.
&&
LAT...LON 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314
$$
LAC019-230627-
/O.EXT.KLCH.FL.W.0017.000000T0000Z-000000T0000Z/
/LCHL1.1.ER.170121T0740Z.170122T0800Z.000000T0000Z.NO/
1028 AM CST SUN JAN 22 2017
The Flood Warning continues for
The Calcasieu River Near Salt Water Barrier.
* Until further notice...or until the warning is cancelled.
* At 9:00 AM Sunday the stage was 3.3 feet.
* Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...rise above flood stage by this evening and continue to
rise to near 4.1 feet by after midnight tomorrow. additional rises
are possible thereafter.
* Impact...At stages near 4.5 feet...Water covers portions of River
Road in north Lake Charles.
* Impact...At stages near 4.0 feet...Minor marshland flooding
occurs. Flooding also begins on River Road in north Lake Charles.
&&
LAT...LON 3035 9332 3017 9335 3014 9328 3029 9303 3036 9309
$$
LAC001-039-097-230627-
/O.EXT.KLCH.FL.W.0020.000000T0000Z-170123T2136Z/
/BDCL1.1.ER.170121T1725Z.170122T1800Z.170123T1536Z.UU/
1028 AM CST SUN JAN 22 2017
...Flood Warning extended until Monday afternoon...The Flood Warning
continues for
The Bayou des Cannes near Eunice.
* Until Monday afternoon...or until the warning is cancelled.
* At 9:00 AM Sunday the stage was 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 16.0 feet.
* Forecast...The river will continue rising to near 17.0 feet by this
afternoon. The river will fall below flood stage tomorrow late
morning.
* Impact...At stages near 16.0 feet...Minor flooding begins along
the bayou with a few structures right along the bayou threatened.
&&
LAT...LON 3057 9240 3056 9235 3019 9256 3022 9260
3045 9257
$$
LAC001-053-113-230627-
/O.EXT.KLCH.FL.W.0018.000000T0000Z-170125T0000Z/
/MRML1.1.ER.170121T0900Z.170122T1545Z.170124T1200Z.NO/
1028 AM CST SUN JAN 22 2017
The Flood Warning continues for
The Mermentau River Near Mermentau.
* Until Tuesday evening...or until the warning is cancelled.
* At 10:15 AM Sunday the stage was 4.4 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will continue to fall to below flood stage by
Tuesday morning.
* Impact...At stages near 4.0 feet...Minor lowland flooding near the
river will occur.
&&
LAT...LON 3025 9266 3004 9276 3004 9260 3019 9254 3024 9255
$$
LAC011-019-TXC351-361-230627-
/O.EXT.KLCH.FL.W.0013.170122T2100Z-170127T0600Z/
/DWYT2.1.ER.170122T2100Z.170123T1200Z.170126T1800Z.NO/
1028 AM CST SUN JAN 22 2017
The Flood Warning continues for
The Sabine River Near Deweyville.
* From this afternoon to late Thursday night...or until the warning
is cancelled.
* At 9:46 AM Sunday the stage was 23.9 feet.
* Minor flooding is forecast.
* Flood stage is 24.0 feet.
* Forecast...rise above flood stage by late this afternoon and
continue to rise to near 24.2 feet by early Tuesday morning.the
river will fall below flood stage by Thursday early afternoon.
* Impact...At stages near 24.0 feet...Minor lowland flooding will
occur.
* Impact...At stages near 23.0 feet...The river is at bankfull
stage.
&&
LAT...LON 3062 9378 3031 9381 3011 9378 3011 9364
3057 9363
$$
TXC199-245-230627-
/O.EXT.KLCH.FL.W.0014.000000T0000Z-170126T1200Z/
/SOLT2.1.ER.170121T1400Z.170123T1800Z.170126T0000Z.NO/
1028 AM CST SUN JAN 22 2017
...Flood Warning extended until Thursday morning...The Flood Warning
continues for
The Pine Island Bayou Near Sour Lake.
* Until Thursday morning...or until the warning is cancelled.
* At 9:45 AM Sunday the stage was 25.6 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 25.0 feet.
* Forecast...The river will continue rising to near 26.0 feet by
tomorrow early afternoon. The river will fall below flood stage
Wednesday evening.
* Impact...At stages near 25.0 feet...Water inundates roads in
lowland areas near the river. Low spots on Old Sour Lake Road are
under water.
* Impact...At stages near 22.0 feet...River is at bankfull stage.
&&
LAT...LON 3012 9445 3024 9423 3021 9407 3013 9406 3004 9445
$$
LAC115-221658-
/O.CAN.KLCH.FL.W.0010.000000T0000Z-170123T0300Z/
/RPIL1.1.ER.000000T0000Z.170121T1545Z.170122T0939Z.NO/
1028 AM CST SUN JAN 22 2017
The Flood Warning is cancelled for
The Bayou Anacoco Near Rosepine.
* At 9:45 AM Sunday the stage was 15.8 feet.
* Fell below flood stage at 3:39 AM Sunday.
* Flood stage is 17.0 feet.
* Forecast...The river will continue to fall to 11.3 feet by tomorrow
morning.
&&
LAT...LON 3109 9341 3091 9356 3083 9358 3088 9333 3103 9327
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this river flood warning went out at Jan 19, 5:59 AM CST, 3 hours earlier.
Area forecast discussion, Jan 19, 5:59 AM CST, 3 hours before
Area Forecast Discussion
National Weather Service Lake Charles LA
559 AM CST Thu Jan 19 2017
.DISCUSSION...
For 12z TAF issuance.
&&
.AVIATION...
Not much in the way of change to previous TAF thinking as combo of
plentiful moisture/weak sfc front/strong disturbance aloft combine
to produce periods of widespread rainfall through the day.
Ceilings should remain rather low through the period...at best
maybe a period of MVFR conditions this afternoon. Thunder looks
possible at just about any time during the duration of the
rainfall, but with low confidence on pinpointing any particular
time of occurrence, have left it out of the TAFs for now.
25
&&
.PREV DISCUSSION... /issued 346 AM CST Thu Jan 19 2017/
DISCUSSION...A weak frontal boundary is pushing east across the
Sabine River Valley this morning. A fairly vigorous upper
disturbance is moving across Texas and the Central Plains. Along
the front and ahead of the short wave rain and thunderstorms
stretches from along the coast of Texas across much of Louisiana
and into Mississippi and Southern Arkansas.
The upper low and short wave will continue northeast today
while the front slowly pushes east. Along and ahead of the front
the air mass will remain unstable enough to provide a marginal
risk of a strong storm or two with gusty winds being the main
threat although a weak tornado can not be ruled out. Heavy rain
will also be a threat today as high pwat remains over the region.
1 to 3 inches is possible now through the afternoon from around
Beaumont to Alexandria to Lower Acadiana. Rain chances will
decrease through the afternoon and evening as the front exits the
region.
The area will be between systems Friday. This will produce a brief
dry stretch.
Friday Night and Saturday rain chances will increase once again as
another frontal system and a series of disturbances move through
the area. The first short wave will increase rain chances during
Friday Night/Early Saturday. A much stronger upper low will
develop over Texas and quickly move east across the Deep South.
The associated surface low and front will move through Saturday
Night. Ahead of this low, but mainly over LA there will be a
slight risk of severe weather. Windy conditions will occur behind
the front along with a bit of light wrap around rain Sunday.
Temperatures behind the front will fall back to more seasonable
levels Sunday and Monday. Temperatures will rebound some again by
Tuesday before the next front moves through during the middle of
the week.
MARINE...Dense marine fog will gradually thin through the morning
as a slightly cooler and drier air mass works into the region. A
light to moderate west to sw flow will occur behind the front
today. A light to moderate and generally south to sw flow is
expected Friday and Saturday. A cold front will move through the
coastal waters Saturday Night with very strong west to NW winds
expected Sunday and Monday. Gale force winds with gusts in excess
of 45 kts are expected Sunday into Monday Morning. Seas of 10 to
15 feet will occur in the outer waters. Winds and seas will
subside Monday Night/Tuesday Morning.
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 68 56 75 59 / 90 10 10 60
LCH 70 59 75 62 / 90 10 10 60
LFT 72 61 78 65 / 90 20 10 70
BPT 70 59 76 63 / 80 10 10 60
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...None.
TX...None.
GM...Dense Fog Advisory until 9 AM CST this morning for GMZ450-452-
455.
&&Hazardous weather outlook, Jan 19, 5:17 AM CST, 3 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 517 AM CST THU JAN 19 2017 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 201130- VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON- EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER- NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 517 AM CST THU JAN 19 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA, SOUTH CENTRAL LOUISIANA, SOUTHWEST LOUISIANA, WEST CENTRAL LOUISIANA, AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT RAIN AND THUNDERSTORMS WILL OCCUR ACROSS MUCH OF THE AREA TODAY. THERE IS AN OUTSIDE CHANCE OF A STRONG STORMS OR TWO WITH GUSTY WINDS AND POSSIBLY A WEAK TORNADO POSSIBLE. HEAVY RAIN WILL ALSO BE A CONCERN TODAY. AREAS EAST OF A BEAUMONT TO ALEXANDRIA LINE MAY RECEIVE 1 TO 3 OF RAIN. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ANOTHER COLD FRONT WILL MOVE THROUGH THE REGION SATURDAY. THUNDERSTORMS WILL BE POSSIBLE AS THIS OCCURS. THERE IS A SLIGHT RISK OF SEVERE WEATHER AS THE FRONT PASSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER ANY REPORT OF SEVERE WEATHER IS APPRECIATED. GMZ430-432-435-450-452-455-470-472-475-201130- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 517 AM CST THU JAN 19 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT RAIN AND THUNDERSTORMS ARE EXPECTED TODAY. LOCALLY HIGHER WINDS AND SEAS WILL BE POSSIBLE NEAR STORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A COLD FRONT WILL MOVE ACROSS THE COASTAL WATERS SATURDAY. VERY STRONG WEST TO NORTHWEST WINDS ARE EXPECTED BEHIND THE FRONT SATURDAY NIGHT THROUGH MONDAY MORNING. GALE FORCE WINDS WITH GUSTS IN EXCESS OF 45 KNOTS ARE EXPECTED ALONG WITH SEAS OF 10 TO 15 FEET IN THE OUTER GULF WATERS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED
The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 19, 5:08 AM CST | Tornado Warning | LCH | Saint Landry | 22 min |
| Jan 19, 9:26 AM CST | Special Marine Warning | LCH | 64 min | |
| Jan 19, 10:27 AM CST | Special Marine Warning | LCH | 63 min |
Nearby
River Flood Warnings in Louisiana, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.